| Model Number |
20E |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device could not complete the defibrillation charge.In this state, the device may be unable to deliver defibrillation therapy if needed.There was no patient involvement reported during the event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify the reported issue.The cause of the reported issue was isolated to a faulty power module.The pcba was replaced to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing, and the device was returned to the customer for use.
Event or Problem Description